兰州大学机构库

Browse/Search Results:  1-10 of 145 Help

Selected(0)Clear Items/Page:    Sort:
Existence theory for positive solutions to one-dimensional p-Laplacian boundary value problems on time scales 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 240, 期号: 2, 页码: 217-248
Authors:  Sun, HR(孙红蕊);  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(244Kb)  |  Favorite  |    Submit date:2015/12/16
time scales  positive solution  cone  fixed point  
Existence of positive solutions to second-order time scale systems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2005, 卷号: 49, 期号: 1, 页码: 131-145
Authors:  Sun, HR(孙红蕊);  Sun, HR (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(734Kb)  |  Favorite  |    Submit date:2015/12/16
measure chain  positive solution  cone  fixed point  
Positive solutions for a class of multi-parameter elliptic systems 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 3, 页码: 1551-1562
Authors:  Cheng, XY(程锡友);  Zhang, ZT;  Cheng, XY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(264Kb)  |  Favorite  |    Submit date:2015/12/16
Positive solution  Elliptic system  Fixed point index  Sub-supersolution  
Positive solutions of singular p-Laplacian BVPs with sign changing nonlinearity on time scales 期刊论文
MATH COMPUT MODEL, 2008, 卷号: 48, 期号: 5-6, 页码: 845-858
Authors:  Su, YH;  Li, WT(李万同);  Sun, HR(孙红蕊);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(339Kb)  |  Favorite  |    Submit date:2015/12/16
time scales  boundary value problem  positive solution  p-Laplacian  upper and lower solutions  
Traveling waves in a nonlocal dispersal population model with age-structure 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5030-5047
Authors:  Zhang, GB;  Zhang, GB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(321Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Super-subsolution  Schauder's fixed point theorem  Age-structure  
Existence of positive solutions of BVPs for second-order nonlinear difference systems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 152, 期号: 3, 页码: 779-798
Authors:  Li, WT(李万同);  Niu, MF;  Sun, JP;  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(276Kb)  |  Favorite  |    Submit date:2015/12/16
discrete system  positive solution  cone  fixed point  
Oscillatory waves in reaction-diffusion equations with nonlocal delay and crossing-monostability 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 5, 页码: 3141-3151
Authors:  Wu, SL;  Li, WT(李万同);  Liu, SY;  Wu, SL (reprint author), Xidian Univ, Dept Appl Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(670Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equations  Crossing-monostability  Periodic traveling wave solutions  Non-local delays  Schauder's fixed point theorem  Hopf bifurcation theorem  
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, G(林国);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions  
Existence and multiplicity of positive solutions to nonlinear first-order PBVPs on time scales 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2007, 卷号: 54, 期号: 6, 页码: 861-871
Authors:  Sun, JP;  Li, WT(李万同);  Sun, JP (reprint author), Lanzhou Univ Technol, Dept Math Appl, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(250Kb)  |  Favorite  |    Submit date:2015/12/16
time scale  PBVP  positive solution  fixed point  existence and multiplicity